# SDR SWIA2019083046251

- Difficulty date: July 24, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 39,568 hours, 34,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP COMMON TO RIGHT-HAND PRESSURE FLOOR SILL AT FS 559.00 RBL 27 TO RBL 43. REMOVED AND INSTALLED NEW STRAP IAW SRM. LEAK CHECK GOOD.
